MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN048826
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).From the pictures attached it was confirmed the defect reported by the customer "packaging damage - device package".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.Per dhr the product mad nasal with 3 ml syringe was manufactured on 08/02/2023.A total of (b)(4) pieces.Lot was released on 08/15/2023.Dhr investigation did not show issues related to complaint.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "incomplete sealing of the packaging.The issue was identified at incoming inspection /inventory review.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one-unit mad100 mad nasal with 3 ml syringe for investigation.The returned sample was visually examined with and without magnification.Visual examination revealed that the sample was returned in its original packaging.However, the packaging was not sealed properly.The packaging was partially opened on one end.Non-conformance was previously initiated at the manufacturing site to further investigate this issue.The nonconformance found that during packaging, the syringe was dropped into the package and would occasionally get caught on the edge of the packaging.For this complaint sample, the syringe caught onto the edge of the packaging and moved it out of alignment which prevented it from being sealed properly.Corrective actions were implemented to help prevent this issue from recurring.The returned sample was manufactured prior to the corrective actions being implemented.Device history review investigation did not show issues related to complaint.The reported complaint of "packaging damage - device package" was confirmed based up-on the sample received.The sample was received with its original packaging partially opened as it was not sealed properly.Nonconformance was previously initiated at the manufacturing site to further investigate this issue.The nonconformance found that during packaging, the syringe was dropped into the package and would occasionally get caught on the edge of the packaging.For this complaint sample, the syringe caught onto the edge of the packaging and moved it out of alignment which prevented it from being sealed properly.Corrective actions were implemented to help prevent this issue from recurring.The returned sample was manufactured prior to the corrective actions being implemented.

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21512826
Report Number3003898360-2025-00196
Device Sequence Number8021290
Product Code CCQ
UDI-Device Identifier14026704709813
UDI-Public(01)14026704709813(11)230802(17)260801(10)73H2300125(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberIPN048826
Device Catalogue NumberMAD100
Device Lot Number73H2300125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown